Results 1 to 8 of 8
Like Tree14Likes
  • 2 Post By Loyalty
  • 5 Post By Catrina
  • 3 Post By hopes1211
  • 1 Post By Leah987
  • 1 Post By ForMe30
  • 2 Post By zebra1961
Whats happening?
  1. #1
    Loyalty is offline New Member
    Join Date
    Dec 2017
    Posts
    13

    Default Whats happening?

    Okay so I've made post here before and I told my story of being on Oxy for 2.5 years.
    I'm still on them BUT up until about 4 days ago something that I want to say is a blessing but want to make sure it isn't no medical issue at hand. I take on average around 50mg daily. Sometimes I jump up between 75-90 sometimes I fall as low as 30mg. But I recently got my tolerance down and one day out of nowhere, I took my daily dose and was waiting for it to kick in. It never really kicked in. So I took more and just ended up really sleepy and went to sleep. So I was thinking OK these are fake, so I go the next day and get some that I knew were real. Same thing. I'm not getting high. I literally just get sleepy now and honestly I feel like I'm breaking up with my best friend, but I'm okay with that. Like its really crazy to me because I'm not getting high, like its not giving me that feeling I always look for and have had for 2.5 years and suddenly?? Like now I'm just like OK this is pointless.. Has anybody experienced this. It's not that my tolerance has shot up, trust me I've been on them long enough to know the difference. It's not giving me that feeling I'm always chasing.?!? I want to be joyful, but it's kind of scary but God is very real! Understand this! I asked Him to take the taste out of my mouth the other day and now this. Any input is welcomed
    Catrina and Leah987 like this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,520

    Default

    Quote Originally Posted by Loyalty View Post
    Okay so I've made post here before and I told my story of being on Oxy for 2.5 years.
    I'm still on them BUT up until about 4 days ago something that I want to say is a blessing but want to make sure it isn't no medical issue at hand. I take on average around 50mg daily. Sometimes I jump up between 75-90 sometimes I fall as low as 30mg. But I recently got my tolerance down and one day out of nowhere, I took my daily dose and was waiting for it to kick in. It never really kicked in. So I took more and just ended up really sleepy and went to sleep. So I was thinking OK these are fake, so I go the next day and get some that I knew were real. Same thing. I'm not getting high. I literally just get sleepy now and honestly I feel like I'm breaking up with my best friend, but I'm okay with that. Like its really crazy to me because I'm not getting high, like its not giving me that feeling I always look for and have had for 2.5 years and suddenly?? Like now I'm just like OK this is pointless.. Has anybody experienced this. It's not that my tolerance has shot up, trust me I've been on them long enough to know the difference. It's not giving me that feeling I'm always chasing.?!? I want to be joyful, but it's kind of scary but God is very real! Understand this! I asked Him to take the taste out of my mouth the other day and now this. Any input is welcomed
    Yes that's what happens eventually. It's but one of the reasons why we do increase the amount we take hoping that one more will give us the high that we're chasing., Save yourself the time and money chasing it because once this happens, it won't ever be the same. I abused pain pills for the better part of twenty years and it was many, MANY years that no matter how many I took it wasn't the same. Countless relapses later, I can tell you that after some clean time you will feel them more than you do now but it will never be the same and it's short lived anyway. After only a couple of days you'll stop feeling them again and you'll be faced with the same predicament as you do now. Don't test that theory because it's not worth it. Just trust me on that.

    Now's the time to stop. Just stop! Your daily usage isn't absurdly high so catch it now before it does get way out of hand because it will. It always does. Either you will begin to take more to chase the high or you'll look for something stronger. It's the nature of the beast. If you stop cold turkey now, you will likely experience some withdrawal symptoms that include bathroom issues, achy muscles, restless legs, and insomnia. The aches and restless legs will last around 5 days and then stop quite abruptly. The bathroom issues and insomnia will hang around for a while longer,. Those are the physical symptoms. The mental issues will include cravings and some anxiety and those are so closely related that it's hard to know where one ends and the other begins. Just know that these final physical issues will resolve gradually over the course of the next few weeks. Depending upon where your head is with all of this, the anxiety and cravings will come and go for a while too but with each day clean, the closer you will get to having more frequent days with fewer issues mentally and emotionally.

    Read around this Forum and you'll find a ton of inspiration and a million reasons why you should begin your cold turkey detox right now. It's less than one week out of your life that you'll feel pretty poopy in exchange for getting your life back. In exchange for your self esteem. It's a good trade so go for it.

    Continue to read and post here. I can't begin to tell you how much it helps.

    Peace,

    Cat
    ForMe30, 1232, DDAVE45 and 2 others like this.

  3. #3
    hopes1211 is offline Senior Member
    Join Date
    Jun 2015
    Posts
    778

    Default

    Loyalty - there is no one who speaks the truth or knows the truth more than Cat. She is spot on on how the events all fall into a predictable action. I call it the rinse and repeat effect. It's one of the hardest things, I believe, one can achieve. I am a believer to never quit quitting. Keep on with it. No matter what. We are human. We are always going to have something going on in our lives. Always. Try everything you can think of ways to overcome this, whether it is working out, clean house, working, gardening, riding your bike, etc. Do this in small increments. Start with concentrating on cleaning out one drawer, walking to the end of the driveway. What I have observed on here, the last three years, is that the people who succeed, either 1) have a strong sense of wanting to quit; and 2) exercise. Consider this a accomplishment because it is. One day, I must believe that we will sing we have survived because we all can relate to this awful little mascaraed we have been accustomed to. Lvg. says something to live by: Nothing changes, if nothing changes. If you can gather yourself and make this true, that is HALF the battle.

    Hope
    Leah987, ForMe30 and 1232 like this.

  4. #4
    Leah987 is offline Senior Member
    Join Date
    Sep 2016
    Posts
    892

    Default

    Loyalty.....I'm with Hope.^^^^ Listen to Cat. She is our guru, our therapist, and sometimes our mom. (Even tho her "kids" are probably older than she is! ) She DOES know her stuff. The hard part will be over soon....and yes, God will be there for you thru it all! I quit ultram, somas, and hydros a year ago. If I can do this, you can do this!
    ForMe30 likes this.
    .....Ryka-Leah

  5. #5
    Leah987 is offline Senior Member
    Join Date
    Sep 2016
    Posts
    892

    Default

    It will be much harder later!
    .....Ryka-Leah

  6. #6
    ForMe30 is offline Member
    Join Date
    Jun 2017
    Posts
    191

    Default

    It is a blessing. This is your way out....take it!!
    Leah987 likes this.

  7. #7
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    151

    Default

    loyalty Take Cats advice and wisdom they are spot on. as far as the real good feeling, after so long you wont get it again it last so long and then its just a dull weak reminder of past days. I was on drugs about 10 years worst time of my life. So if your ready to quit do it now!!! You are right it is pointless only a huge drag on your life, health, relationships, and your happiness. Don't keep hanging on it will not return ( the feeling good ) The way to return to joy is God and quitting, clean 2 yrs now this is wayyyy better don't look back. Hope this helps and if I quit anyone can you got this God will get you thru. I don't know what kind of pain condition you have but there is alternatives,and in my case the pain killers where causing way more pain than when I started on them ( crazy huh!!! ) It will work out best of luck.

  8. #8
    DDAVE45 is offline Member
    Join Date
    Apr 2011
    Location
    new york
    Posts
    334

    Default

    Well said cat

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22